# SDR K11A2012102529002

- Difficulty date: September 14, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N729
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 19,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 380 TO STA 460 RBL 46 SEAT TRACK HAS CORROSION (NR 49057).
